# SDR P5CA2024110800048

- Difficulty date: November 8, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 48,490 hours, 7,835 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Pcb
- Part number: D05086
- Part serial: 285U0084219
- Condition: Failed
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF @ 110 KNOTS MASTER WARING ON EICAS.( REMOVED & REPLACED MAWEA PRINTED CIRCUIT CARD (MASTER MONITORS) AMM 31-51-02/401, HIGH ENERGEY STOP INSPECTION C/W IAW AMM 05-51-10-202-001 )
